| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not complete a boot cycle.The customer advised that the device would freeze on the start up screen.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer¿s device and verified the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker determined that due to the device model, repair was not feasible.As a result, the customer opted to order and receive a replacement device.The likely cause of the issue can be attributed to the system pcba.The device was returned unrepaired to the customer.
Additional Manufacturer Narrative
The customer received a replacement device.The system pcb assembly from the customer's original device was removed for further evaluation and the device scrapped by stryker.Stryker further evaluated the removed system pcb assembly.Stryker determined that the cause of the reported issue was due to the single board computer (sbc).The sbc was corrupt and no longer functioning.
Event or Problem Description